Share this:

helpmeplease1
@helpmeplease1

Posts: 12
Joined: Jan 23, 2012

Nystagmus eye disorder

Posted by @helpmeplease1, Jul 3, 2012

I have what seems to be Nystagmus (in my case, for example, when i try to focus on a dot on the wall my eyes race all around the dot, not being able to focus on it… and my eyes automatically get really wide and i’m able to focus on the dot and everything around it) the problem with that is, is when i’m in public i look like i’m some crackhead because my eyes get really wide. I read that getting off of a sedating medication can cause this. About 4 or so years ago I was on 300mg Luvox once a day for 3 or 4 years. Ever since i got off of that HIGHLY sedating medication my life has been a disaster and have had these VERY dibilitating eye problems. I was wondering if anyone reading this can relate and give me some feed back. Also what type of doctor I should see for this. Thanks

Liked by helpmeplease1

Reply

Please login or register to post a reply.